Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 62, NWS Midland/Odessa, TX

March 24, 2007Midland County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 24, 2007, 1:55 AM CDT for Midland County, Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2007, 1:55 AM CDT (06:55 UTC)
Expired
Mar 24, 2007, 3:00 AM CDT
In force
65 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 15 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 1:59 AM CDTTSTM WND GST 5810 Wsw Midland, TX58 MPH WIND GUST REPORTED AT MIDLAND INTERNATIONAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 9:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2078 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
2.2
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 240656
SVRMAF
TXC329-240800-
/O.NEW.KMAF.SV.W.0062.070324T0655Z-070324T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
155 AM CDT SAT MAR 24 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 300 AM CDT

* AT 153 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF ODESSA 
  TO 15 MILES SOUTH OF ODESSA...MOVING NORTHEAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
  MIDLAND INTERNATIONAL AIRPORT...
  VALLEY VIEW...
  COTTON FLAT...
  SPRABERRY...
  MIDLAND...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING
FOR SOUTHEAST NEW MEXICO.

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3173 10229 3167 10228 3168 10181 3205 10182
      3207 10227

$$
2 follow-up statements
000 
WWUS54 KMAF 240708
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
204 AM CDT SAT MAR 24 2007

TXC329-240800-
/O.CON.KMAF.SV.W.0062.000000T0000Z-070324T0800Z/
MIDLAND TX-
204 AM CDT SAT MAR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR MIDLAND COUNTY...

AT 159 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS PRODUCING WIND GUSTS TO 58 MPH AT THE MIDLAND 
INTERNATIONAL AIRPORT.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 15 MILES NORTHWEST OF MIDLAND INTERNATIONAL AIRPORT 
TO 16 MILES SOUTHWEST OF WARFIELD...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORMS INCLUDE...
WARFIELD...MIDLAND INTERNATIONAL AIRPORT...COTTON FLAT...VALLEY
VIEW...MIDLAND...SPRABERRY AND GREENWOOD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING
FOR WEST TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3173 10229 3167 10228 3168 10181 3205 10182
      3207 10227

$$
000 
WWUS54 KMAF 240756
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
256 AM CDT SAT MAR 24 2007

TXC329-240806-
/O.EXP.KMAF.SV.W.0062.000000T0000Z-070324T0800Z/
MIDLAND TX-
256 AM CDT SAT MAR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR MIDLAND COUNTY EXPIRES AT 300
AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING
FOR WEST TEXAS.

AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
BELOW SEVERE LEVELS AND WAS MOVING OUT OF THE COUNTY. THEREFORE THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER ONLY...CALL THE NATIONAL WEATHER SERVICE 
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3173 10229 3167 10228 3168 10181 3205 10182
      3207 10227

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 12:33 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Mar 24, 12:33 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1233 AM CDT SAT MAR 24 2007

.DISCUSSION...
HIGH IMPACT EVENTS OVER THE NEXT 24 HOURS ARE SEVERE CONVECTION
AND THE POTENTIAL FOR HEAVY RAINFALL.

CONVECTION NOW ROLLING THROUGH CENTRAL CWFA WILL PERSIST THROUGH
THE PREDAWN HOURS. LINEAR NATURE OF THIS EVENT ARGUES AGAINST A
SIGNIFICANT TORNADO POTENTIAL...HOWEVER CANT RULE IT OUT EITHER
INSIDE LEWPS OR IF PRE-EXISTING VORTICITY ALONG THE OUTFLOW
BOUNDARY FOLDS UP INTO INTENSE GUSTNADOES. SEVERE THREAT WILL
PERSIST GIVEN FAVORABLE KINEMATIC PARAMETERS AND SUFFICIENT
ELEVATED CAPE. FLOOD THREAT...HOWEVER...LOOKS TO BE WANING GIVEN
THE NET EASTWARD MOTION OF THIS MCS. WE WILL MAINTAIN THE FLASH
FLOOD WATCH GIVEN ONGOING CONCERNS.

FOR TODAY AND TONIGHT...THE DRYLINE WILL MIX/ADVECT EAST TO THE
EASTERN CWFA THIS AFTERNOON BEFORE WAVING BACK TO THE WEST AS
SURFACE PRESSURE FALLS INCREASE IN ADVANCE OF ANOTHER CLOSED
UPPER LOW DEVELOPING OVER SONORA. SHORTWAVE RIDGING ALOFT AND
SUBSIDENT WARMING ALONG WITH NET DRYING AT THE SURFACE SUGGESTS A
LOWER POTENTIAL FOR CONVECTION SATURDAY AND SATURDAY NIGHT...BUT
SHOULD CONVECTION DEVELOP AHEAD OF THE DRYLINE...ITLL LIKELY BE
SEVERE. HAVE REALIGNED POP...QPF...AND SENSIBLE WX GRIDS TO FIT
THIS CONCEPTUAL MODEL AND INCLUDED MENTION OF SEVERE ACROSS
EASTERN ZONES SATURDAY AFTERNOON. BY SATURDAY EVENING...THE
SEVERE THREAT AREA LOOKS TO SHIFT BACK TO THE CENTRAL PERMIAN
BASIN SOUTHEAST ACROSS THE LOWER TRANS PECOS AND TOWARD THE DAVIS
MOUNTAINS...BUT THIS MAY BE A SHORT-LIVED WINDOW BEFORE PBL
STABILIZATION OCCURS A FEW HOURS AFTER SUNSET.

FOR ALL OTHER FORECAST ELEMENTS...MODELS LOOK TO HANDLE THINGS
OKAY IN THE SHORT TERM WITH LITTLE SIGNIFICANT DIFFERENCES ACROSS
THEIR SOLUTIONS. WE WILL THEREFORE USE A CONSENSUS THE NAM AND
GFS SOLUTIONS TEMPERED BY MOS FOR TEMPERATURE...DEWPOINT...
SKY...AND WIND ELEMENTS.

LOOKING AT LATEST MODEL DATA SUGGESTS THAT AN INCREASE IN POPS
FOR SUNDAY MAY BE IN ORDER. HOWEVER...OWING TO THE EXIGENCY OF
THE ONGOING SEVERE WEATHER EVENT...WE WILL DEFER ANY FORECAST
CHANGES BEYOND SATURDAY NIGHT TO THE DAY SHIFT. OTHER THAN
TOUCHING THE DAY8 GRIDS...NO OTHER CHANGES WILL BE MADE TO THE
FORECAST DATABASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              76  57  68  55  /  40  30  70  50
CARLSBAD NM                74  53  72  51  /  20  20  60  20
DRYDEN TX                  80  61  68  57  /  30  40  70  50
FORT STOCKTON TX           79  57  69  56  /  20  40  70  40
GUADALUPE PASS TX          69  47  70  51  /  20  10  50  20
HOBBS NM                   74  54  68  52  /  20  20  70  30
MARFA TX                   72  50  68  46  /  20  30  60  40
MIDLAND INTL AIRPORT TX    76  55  67  52  /  30  30  80  40
ODESSA TX                  76  56  68  50  /  30  30  80  40
WINK TX                    79  58  71  56  /  20  20  70  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 11 PM THIS EVENING TO 12 PM MDT SATURDAY
     FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
     PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
     COUNTY...SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM MIDNIGHT CDT /11 PM MDT/ EARLY THIS
     MORNING TO 1 PM CDT /12 PM MDT/ THIS AFTERNOON FOR THE
     FOLLOWING ZONES...ANDREWS...DAWSON...GAINES...GUADALUPE
     MOUNTAINS...MARTIN.

&&

70/70
Hazardous weather outlook, Mar 23, 2:27 PM CDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
227 PM CDT FRI MAR 23 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-241930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
227 PM CDT FRI MAR 23 2007 /127 PM MDT FRI MAR 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL OF 2 INCHES IN
DIAMETER AND LARGER...GUSTY WINDS OVER 65 MPH...AND POSSIBLY
TORNADOES ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEW MEXICO
AND WEST TEXAS THIS AFTERNOON AND OVERNIGHT.

ALTHOUGH LOCATIONS TO THE NORTH AND WEST OF A FORT DAVIS...FORT
STOCKTON...BAKERSFIELD...STANTON...AND GAIL LINE WILL HAVE THE
GREATEST RISK OF SEEING THESE SEVERE STORMS...ALL OF SOUTHEAST NEW
MEXICO AND WEST TEXAS COULD SEE AT LEAST ISOLATED SEVERE STORMS.

HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A THREAT AS COPIOUS
AMOUNTS OF MOISTURE ARE AVAILABLE IN THE ATMOSPHERE.  THIS WILL
ESPECIALLY BE TRUE ALONG AND NORTH OF A GUADALUPE MOUNTAINS...
JAL...AND STANTON LINE. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR
THIS AREA UNTIL 300 PM CDT SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AFTER A LULL IN THUNDERSTORM ACTIVITY SATURDAY AFTERNOON AND
EVENING...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
SATURDAY NIGHT OVER THE RIO GRANDE...BIG BEND REGION...AND
LOWER TRANS PECOS.  AS THE ACTIVITY SPREADS NORTH THROUGH
SUNDAY AFTERNOON...THE SHOWERS AND STORMS ARE EXPECTED TO BECOME
MORE WIDESPREAD.

THERE IS A SLIGHT CHANCE SOME OF THESE STORMS WILL BE SEVERE
SUNDAY...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.
HEAVY RAINFALL AND FLASH FLOODING COULD BE MORE SIGNIFICANT AS
MANY AREAS WILL NOT HAVE DRIED OUT FROM EARLIER RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND OVERNIGHT
FROM THE VAN HORN AREA...DAVIS AND GLASS MOUNTAINS...AND NORTHWARD
ACROSS THE STOCKTON PLATEAU...UPPER TRANS PECOS...PERMIAN BASIN...
AND SOUTHEAST NEW MEXICO PLAINS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Mar 23, 11:40 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1140 PM CDT FRI MAR 23 2007

TXZ045-046-240515-
GAINES-DAWSON-
1140 PM CDT FRI MAR 23 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN GAINES AND
NORTHWESTERN DAWSON COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST OF LOOP...OR
ABOUT 18 MILES SOUTHWEST OF WELCH AT 1137 PM CDT...MOVING NORTHEAST
AT 45 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO MARBLE SIZE
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY
RAIN.

SEEK SHELTER IF THIS STORM APPROACHES YOUR LOCATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING.
Local storm report, Mar 23, 11:50 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1150 PM CDT FRI MAR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FLASH FLOOD      LOVING                  32.29N 104.10W
03/23/2007                   EDDY               NM   LAW ENFORCEMENT

            WATER ACROSS LOW WATER CROSSINGS IN THE LOVING AND MALAGA
            AREAS. BLACK RIVER ROAD, OGDEN ROAD, AND HIGBY HOLE ROAD
            ARE BEING BARRICADED.

&&

74
Local storm report, Mar 24, 12:26 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1226 AM CDT SAT MAR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     FLASH FLOOD      5 S CARLSBAD            32.33N 104.24W
03/24/2007                   EDDY               NM   TRAINED SPOTTER

            6-8 INCHES OF WATER IS RUNNING ACROSS OLD CAVERN HIGHWAY
            IN LOW AREAS WITH 3-4 FEET OF RUNNING WATER IN THE BAR
            DITCHES.

&&

MW
Local storm report, Mar 24, 1:01 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
101 AM CDT SAT MAR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             3 SSE GRANDFALLS        31.30N 102.83W
03/24/2007  E0.88 INCH       WARD               TX   CO-OP OBSERVER

            NICKEL SIZE HAIL 3 MILES SSE OF GRANDFALLS.

&&

MW
Local storm report, Mar 24, 1:04 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
104 AM CDT SAT MAR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             WINK                    31.76N 103.15W
03/24/2007  E1.00 INCH       WINKLER            TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL NEAR WINK FROM 1215 AM UNTIL 1230 AM.

&&

MW
Local storm report, Mar 24, 1:06 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
106 AM CDT SAT MAR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             3 SSE GRANDFALLS        31.30N 102.83W
03/24/2007  E1.00 INCH       WARD               TX   CO-OP OBSERVER

            QUARTER SIZE HAIL 3 MILES SSE OF GRANDFALLS.

&&

MW

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:08 PM CDTTornado WarningMAFReeves52 min
Mar 23, 7:16 PM CDTTornado WarningMAFPecos59 min
Mar 23, 7:18 PM CDTSevere Thunderstorm WarningMAFLoving42 min
Mar 23, 7:54 PM CDTSevere Thunderstorm WarningMAFLoving51 min
Mar 23, 8:01 PM CDTTornado WarningMAFLoving27 min
Mar 23, 8:12 PM CDTTornado WarningMAFPecos48 min
Mar 23, 8:25 PM CDTTornado WarningMAFUpton65 min
Mar 23, 9:01 PM CDTSevere Thunderstorm WarningMAFAndrews16 min
Mar 23, 9:29 PM CDTTornado WarningMAFReagan, Upton38 min
Mar 23, 9:40 PM CDTSevere Thunderstorm WarningMAFJeff Davis65 min
Mar 23, 9:59 PM CDTSevere Thunderstorm WarningMAFGlasscock22 min
Mar 23, 10:44 PM CDTSevere Thunderstorm WarningMAFJeff Davis61 min
Mar 23, 10:45 PM CDTSevere Thunderstorm WarningMAFReeves60 min
Mar 23, 11:04 PM CDTSevere Thunderstorm WarningMAFAndrews26 min
Mar 23, 11:24 PM CDTSevere Thunderstorm WarningMAFLoving51 min
Mar 23, 11:33 PM CDTSevere Thunderstorm WarningMAFPecos57 min
Mar 23, 11:45 PM CDTSevere Thunderstorm WarningMAFReeves30 min
Mar 23, 11:52 PM CDTSevere Thunderstorm WarningMAFWard, Winkler53 min
Mar 24, 12:27 AM CDTSevere Thunderstorm WarningMAFPecos63 min
Mar 24, 12:41 AM CDTSevere Thunderstorm WarningMAFCrane64 min
Mar 24, 12:45 AM CDTSevere Thunderstorm WarningMAFWard, Winkler15 min
Mar 24, 12:58 AM CDTSevere Thunderstorm WarningMAFEctor62 min
Mar 24, 1:39 AM CDTSevere Thunderstorm WarningMAFCrane36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.